# SDR 2000UALA00542

- Difficulty date: September 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 2,852,002 hours
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Slat Asymmetry
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW GOT A LEADING EDGE SLAT ASYMMETRY INDICATOR LIGHT.  DID GO-AROUND.  AMBER ALERT.  LANDED WITHOUT INCIDENT.
